# SDR HEEA0014944

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1072T
- Make and model: Bell 206L-1
- Aircraft serial: 45385
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206075681105
- Condition: Fluctuates
- Location: Dual Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOUNCING TURBINE INDICATOR NEEDLE GOES TO ZERO.
